Linezolid and Ciprofloxacin-Induced SJS/TEN (Stevens-Johnson Syndrome/Toxic Epidermolysis Necrosis) Overlap in a Patient With Borderline Personality Disorder During a Single Hospital Stay: A Difficult Case to Manage.
Аннотация
SJS/TEN (Stevens-Johnson syndrome/toxic epidermolysis necrosis) is a T-cell mediated hypersensitivity syndrome in which cytotoxic CD8+ cells react against keratinocytes, resulting in widespread apoptosis and cell necrosis. About 90% of these cases are attributed to drug reactions, while 10% are idiopathic. The disease is classified according to body surface area (BSA) involvement and the thickness of epidermal loss. We report a case of a female with borderline personality disorder on antipsychotic medication, who developed SJS/TEN overlap after taking ciprofloxacin for her urinary tract infection (UTI). Her condition improved with meticulous management, but after switching her antibiotic from intravenous clarithromycin to oral linezolid, she developed SJS/TEN again, this time with more severe involvement. She received active management involving a multidisciplinary approach. Her condition improved slowly and, after one month, her lesions began to heal, and she was discharged with advice not to use both antimicrobial drugs in the future.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.